# SDR COEA2017101513804

- Difficulty date: October 15, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53872701200
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 174596 NR 200066 HEAVY CHECK COE/MAJOR REPAIR: EXTERNAL FUSELAGE SKIN AFT EDGE BY THE TAILCONE HAS LEVEL 2 CORROSION FROM BL0 TO STRINGER 17R. CORRECTION ACTION: REPAIRED PER SRAS PCE-2656/17...12112 DATED 11/29/2017.
